World journal of clinical oncology · 2025
Oxaliplatin-induced diffuse alveolar hemorrhage: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tsurui Toshiaki, Mura Emiko, Horiike Atsushi, Tsunoda Takuya
Аннотация
BACKGROUND: Drug-induced lung injury is a common adverse effect of chemotherapeutic agents. Diffuse alveolar hemorrhage (DAH) is a fatal complication associated with drug-induced lung injury. Early diagnosis and treatment of DAH is critical, as delayed management can lead to respiratory failure and poor outcomes. However, the diagnosis of DAH is difficult because of the nonspecific clinical manifestations; as such, bronchoscopy is necessary to establish a diagnosis.
CASE SUMMARY: The patient presented with fever and dry cough. He had been receiving fluoropyrimidine and oxaliplatin therapy for esophageal squamous cell carcinoma. Chest imaging revealed diffuse ground-glass opacities. Bronchoscopy with bronchoalveolar lavage was performed, which confirmed the diagnosis of DAH. Although the patient's respiratory status rapidly worsened, high-dose corticosteroid therapy with respiratory support gradually improved the patient's condition and he was successfully extubated.
CONCLUSION: Prompt DAH diagnosis and bronchoscopy in patients receiving oxaliplatin-containing chemotherapy presenting with acute respiratory failure are critical for improving outcomes.
CASE SUMMARY: The patient presented with fever and dry cough. He had been receiving fluoropyrimidine and oxaliplatin therapy for esophageal squamous cell carcinoma. Chest imaging revealed diffuse ground-glass opacities. Bronchoscopy with bronchoalveolar lavage was performed, which confirmed the diagnosis of DAH. Although the patient's respiratory status rapidly worsened, high-dose corticosteroid therapy with respiratory support gradually improved the patient's condition and he was successfully extubated.
CONCLUSION: Prompt DAH diagnosis and bronchoscopy in patients receiving oxaliplatin-containing chemotherapy presenting with acute respiratory failure are critical for improving outcomes.